# SDR BAGA2023122000034

- Difficulty date: February 15, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N140BZ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000244
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011584
- Condition: Discharged
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THIS SDR SUBMITTED LATE DUE TO AUDIT FINDING. EMERGENCY LIGHT ON CEILING PANEL 233ALC WHILE PERFORMING OPERATIONAL CHECKS FOR THE IFE ANS SEAT MOD PERFORMED AT EAMS MACON DUE TO BATTERY DISCHARGED. REPLACED BATTERY.
